# SDR DL72E951297

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2826W
- Make and model: Boeing 727247
- Aircraft serial: 21331
- Engine: Pwa JT8D15A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 37820113
- Condition: Sheared Shaft
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FLAMED OUT AT BEGINNING OF DESCENT WHEN THROTTLE WAS RETARDED.  DID NOT RESTART.  LANDED SLC.  REPLACED FUEL PUMP AND CONTROL OPERATION NORMAL.
